# SDR SWAA030676

- Difficulty date: March 25, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 59,840 hours, 59,128 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND NR 6 L/E SLAT LOWER SKIN CRACKED AT AFT FASTENERS 17 INCHES FROM OTBD END.  REPAIRED SLAT PER SWA EA.
